OMG THAT HURT!

I just did my second shot of Gonal-F and that HURT! 😮 I tried to give it to myself, but it was refusing to go through my skin. N thought I was being silly and so he tried. I didn’t look, but I could tell exactly when my skin FINALLY gave in. It was SO painful. Then, it took forever to get all 300 units in and when he took out the needle, I was bleeding. I could see a bruise forming almost immediately. 😦 That was not fun. And I don’t know if it was just because of the nerves from that one, but the lupron shot was more difficult to get in as well. I think my belly is rebelling! 😮 😦

Now I’m going to be freaking out with every shot. 😦 Things had been going so well!

Advertisements

Leave a comment

Filed under emotions, meds

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s